Limit Theorems for Certain Random Walks.

Lars Garding

Mathematica Scandinavica (1961)

  • Volume: 9, page 395-408
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Garding, Lars. "Limit Theorems for Certain Random Walks.." Mathematica Scandinavica 9 (1961): 395-408. <>.

author = {Garding, Lars},
journal = {Mathematica Scandinavica},
keywords = {probability theory},
pages = {395-408},
title = {Limit Theorems for Certain Random Walks.},
url = {},
volume = {9},
year = {1961},

AU - Garding, Lars
TI - Limit Theorems for Certain Random Walks.
JO - Mathematica Scandinavica
PY - 1961
VL - 9
SP - 395
EP - 408
KW - probability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.